| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 9-12


Jae Ug Jeong
      A new system of generalized set-valued nonlinear mixed quasi-variational-like inclusions with (H,\eta)-accretive mappings in Banach spaces
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 409-428.

Yi-Juan Chen, Gang Wang
      An iteration process with errors for common fixed points of a finite family of non-self I-asymptotically quasi-nonexpansive mappings in Banach spaces
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 429-440.

Leping Jiang, Xian'an Jin
      On the component number of links corresponding to Sierpinski graphs
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 441-447.

M. Thongmoon
      Numerical experiment of air pollutant concentration in the street tunnel
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 449-465.

M. Asghari-Larimi
      Hyperstructures with fuzzy subgroup and fuzzy ideal
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 467-476.

A. Ayad
      A lecture on the complexity of factoring polynomials over global fields
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 477-486.

D. Bennis, K. Ouarghi
      X-Gorenstein projective modules
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 487-491.

A. Ranadive, A. Chouhan
      Absorbing maps and fixed point theorem in fuzzy metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 493-502.

R. M. S. Mahmood
      A remark on generalized free subgroups of generalized HNN groups
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 503-509.

A. Khan, P. Singh
      Chaos synchronization and linear feedback control
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 511-525.

R. B. Albadarneh, N. T. Shawagfeh, Z. S. Abo Hammour
      Numerical solution of semilinear elliptic equations using 13-points FDM
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 527-536.

G. Vega
      Some precisions on PS bent functions
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 537-544.

Guochen Sun, Yunqiang Yin, Yuewu Li
      Interval valued fuzzy h-ideals of hemirings
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 545-556.

M. Thongmoon, T. Poomsa-ard
      Triregular leftmost without loop and reverse arc graph varieties of graph algebra of type (2,0)
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 557-571.

M. S. Sarsak, N. Rajesh
      \pi-generalized semi-preclosed sets
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 573-578.

M. S. Sarsak, H. Z. Hdeib
      Relatively strongly normal and relatively normal subspaces
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 579-586.

M. Abrishami Moghaddam
      On f-best approximation in quotient topological vector spaces
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 587-595.

Ch. Bakkari, Kh. Ouarghi
      Transfer of P-hereditary and P-semihereditary properties to pullbacks
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 597-601.

Ch. Bakkari
      On 3-Bezout rings
      Int. Math. Forum, Vol. 5, 2010, no. 9-12, 603-607.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |